Skip to content

sleeping more!

by on January 3, 2011

Sean and my mom have been waking me up for me to take my meds, eat breakfast/lunch, take more meds so I don’t forget since –
I get headaches from the swelling if I don’t take the steroids and now that they took darvocet off the market my headaches come on stronger if I don’t take my steroids on time but hopefully the swelling will start to subside a little now the rad is done! I am also going to start accupuncture to help with the swelling, too!

Posted with WordPress for BlackBerry.

Advertisements

From → Daily Life

Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: